# SDR FDEA201001130095

- Difficulty date: January 13, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520841
- Condition: Corroded
- Location: Bs 900-1076
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS GOUGES AND CORROSION FOUND ON MCD SEAT TRACK BETWEEN STA 900 TO STA 1076 AT LBL 25.  R & R SEAT TRACK IAW SRM 51-40-02/ 51-20-05. GOUGES AND CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101.  NEW SEAT TRACK FABRICATED ON SHOP TRAVELER NR T10/816703.  REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
